Alert archive / Iowa / River Flood Warnings in 2024

River Flood Warning 49, NWS Des Moines, IA

July 31, 2024Davis County, Wapello County, Iowa

NWS Des Moines, IA issued this river flood warning at Jul 31, 2024, 7:54 AM CDT for Davis County, Wapello County, Iowa. It took effect at Jul 31, 2024, 9:30 AM CDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Jul 31, 2024, 7:54 AM CDT (12:54 UTC)
In effect from
Jul 31, 2024, 9:30 AM CDT
Expired
Aug 1, 2024, 1:50 AM CDT
In force
16 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Davis County, IA, Wapello County, IA

The river

Written for the forecast point Des Moines River at Ottumwa (OTMI4). The gauge peaked at 12.30 ft at Jul 31, 2024, 6:00 PM CDT.

actionminormoderate5101507/3108/0108/02
Action stage
9 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

003 
WGUS43 KDMX 311254
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
754 AM CDT Wed Jul 31 2024

...The National Weather Service in Des Moines IA has issued a Flood 
Warning for the following rivers in Iowa...

  Des Moines River at Ottumwa affecting Wapello and Davis Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest waterway observations and forecasts refer to 
weather.gov/desmoines/water.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts include observed precipitation plus forecast 
precipitation over the next 48 hours.



&&

IAC051-179-011300-
/O.NEW.KDMX.FL.W.0049.240731T1430Z-240802T1400Z/
/OTMI4.1.ER.240731T1430Z.240801T0600Z.240802T0800Z.NO/
754 AM CDT Wed Jul 31 2024

...FLOOD WARNING IN EFFECT UNTIL LATE FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...The Des Moines River at Ottumwa, or from Middle Avery 
  Creek near Chillicothe to the Van Buren County line.

* WHEN...Until late Friday morning.

* IMPACTS...At 15.0 feet, Flooding occurs in rural areas both 
  upstream and downstream of Ottumwa.

* ADDITIONAL DETAILS...
  - At 7:20 AM CDT Wednesday the stage was 10.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 13.7 feet just after midnight
    tonight. It will then fall below flood stage early Friday
    morning.
  - Flood stage is 11.5 feet.


&&

LAT...LON 4082 9218 4106 9259 4112 9248 4093 9218


$$

Zogg
4 follow-up statements
833 
WGUS83 KDMX 311501
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1001 AM CDT Wed Jul 31 2024

...The Flood Warning continues for the following rivers in Iowa...

  Des Moines River at Ottumwa affecting Wapello and Davis Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest waterway observations and forecasts refer to 
weather.gov/desmoines/water.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts include observed precipitation plus forecast 
precipitation over the next 24 hours.



&&

IAC051-179-010900-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-240801T0900Z/
/OTMI4.1.ER.240731T1409Z.240801T0000Z.240801T0300Z.NO/
1001 AM CDT Wed Jul 31 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...The Des Moines River at Ottumwa, or from Middle Avery 
  Creek near Chillicothe to the Van Buren County line.

* WHEN...Until late tonight.

* IMPACTS...At 11.5 feet, Water affects the northeast side of Rabbit 
  Run Rd.
  At 12.0 feet, Water affects Eldon.

* ADDITIONAL DETAILS...
  - At 9:20 AM CDT Wednesday the stage was 11.6 feet.
  - Forecast...The river will rise to 12.3 feet this evening. It
    will then fall below flood stage late this evening to 6.8
    feet Friday morning. It will rise to 9.6 feet Saturday
    evening. It will then fall again and remain below flood
    stage.
  - Flood stage is 11.5 feet.


&&

LAT...LON 4082 9218 4106 9259 4112 9248 4093 9218


$$

Zogg
852 
WGUS83 KDMX 311700
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1200 PM CDT Wed Jul 31 2024

...The Flood Warning continues for the following rivers in Iowa...

  Des Moines River at Ottumwa affecting Wapello and Davis Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest waterway observations and forecasts refer to 
weather.gov/desmoines/water.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts include observed precipitation plus forecast 
precipitation over the next 24 hours.



&&

IAC051-179-010845-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-240801T0834Z/
/OTMI4.1.ER.240731T1409Z.240801T0000Z.240801T0234Z.NO/
1200 PM CDT Wed Jul 31 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...The Des Moines River at Ottumwa, or from Middle Avery 
  Creek near Chillicothe to the Van Buren County line.

* WHEN...Until late tonight.

* IMPACTS...At 12.0 feet, Water affects Eldon.

* ADDITIONAL DETAILS...
  - At 11:20 AM CDT Wednesday the stage was 11.8 feet.
  - Forecast...The river will rise to 12.1 feet this evening. It
    will then fall below flood stage late this evening to 6.8
    feet Friday morning. It will rise to 9.6 feet Saturday
    evening. It will then fall again and remain below flood
    stage.
  - Flood stage is 11.5 feet.


&&

LAT...LON 4082 9218 4106 9259 4112 9248 4093 9218


$$

Zogg
472 
WGUS83 KDMX 010214
FLSDMX

Flood Statement
National Weather Service Des Moines IA
914 PM CDT Wed Jul 31 2024

...The Flood Warning is extended for the following rivers in Iowa...

  Des Moines River at Ottumwa affecting Davis and Wapello Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest waterway observations and forecasts refer to 
weather.gov/desmoines/water.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts include observed precipitation plus forecast 
precipitation over the next 24 hours.



&&

IAC051-179-011015-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-240801T1001Z/
/OTMI4.1.ER.240731T1409Z.240731T2340Z.240801T0401Z.NO/
914 PM CDT Wed Jul 31 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...The Des Moines River at Ottumwa, or from Middle Avery 
  Creek near Chillicothe to the Van Buren County line.

* WHEN...Until late tonight.

* IMPACTS...At 12.0 feet, Water affects Eldon.

* ADDITIONAL DETAILS...
  - At 8:20 PM CDT Wednesday the stage was 12.2 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening.
  - Flood stage is 11.5 feet.


&&

LAT...LON 4082 9218 4106 9259 4112 9248 4093 9218


$$

Percha
995 
WGUS83 KDMX 010650
FLSDMX

Flood Statement
National Weather Service Des Moines IA
150 AM CDT Thu Aug 1 2024

...The Flood Warning is cancelled for the following rivers in Iowa...

  Des Moines River at Ottumwa affecting Wapello and Davis Counties.

IAC051-179-010800-
/O.CAN.KDMX.FL.W.0049.000000T0000Z-240801T0650Z/
/OTMI4.1.ER.240731T1409Z.240731T2340Z.240801T0415Z.NO/
150 AM CDT Thu Aug 1 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Des Moines River at Ottumwa, or from Middle Avery Creek near 
  Chillicothe to the Van Buren County line.

* ADDITIONAL DETAILS...
  - At 1:20 AM CDT Thursday the stage was 10.6 feet.
  - Forecast...The river has fallen below flood stage.
  - Flood stage is 11.5 feet.


&&

LAT...LON 4082 9218 4106 9259 4112 9248 4093 9218


$$

Donavon

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 31, 6:32 AM CDT, 1 hour 22 minutes earlier. Its key messages:

  • Early morning storms across central Iowa with large hail, damaging winds, and heavy rain
  • Heat into the afternoon, extent highly dependent on convective trends.
  • Additional round of storms this evening with severe and heavy rain threat.
Area forecast discussion, Jul 31, 6:32 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
632 AM CDT Wed Jul 31 2024

 ...Updated for the 12z Aviation Discussion...

.KEY MESSAGES...

- Early morning storms across central Iowa with large hail,
  damaging winds, and heavy rain

- Heat into the afternoon, extent highly dependent on convective
trends.

- Additional round of storms this evening with severe and heavy
  rain threat.

&&

.DISCUSSION...
Issued at 238 AM CDT Wed Jul 31 2024

Storms are passing across central Iowa early this morning, following
along the 850 mb moisture gradient. So far storms have produced
brief periods of quarter to half dollar sized hail, along with
longer lasting dime to penny sized hail. Winds have been reported
mostly in the 30 to 40 mph range but a few stronger gusts over 50
mph have occurred with downbursts. CAMs have struggled significantly
with the evolution of convection the past several days and tonight
is no different. Even so, we expect that the general trend of
training storms along this boundary (which CAMs have shown, even if
timing and placement has been incorrect) will occur with storms
tonight. In the last 60-90 minutes storms have generally produced 1-
1.5 inches of rain. We're near flash flood guidance on this, so will
monitor closely for hydro problems through the rest of the morning.
The good news here is that back building further east has slowed at
this time, which may help reduce more enhanced training storm
concerns. Of course placement will also be in play, as metro areas
will be more susceptible.

Storms are expected to push out of the area by mid morning with a
lull through the daytime. This should allow for temperatures to warm
substantially. Uncertainty in just how high temperatures (and heat
index, with high humidity in place) is high. Should storms and cloud
cover linger later into the day, temperatures will be kept down. As
such, have kept the heat advisory unchanged from the previous shift.
If clearing occurs with optimal warming into the afternoon, this
could be expanded north and/or upgraded to a heat warning as the
potential for extreme heat is there.

Our attention then turns to the next round of convection. This round
is more synoptically driven by a shortwave passing across the area,
which lends towards a least a little more confidence in evolution
compared to the past several nights. Storms will fire across the
plains in the late afternoon, moving into Iowa by late this evening.
By this time it is expected that they will have grown upscale.
Storms will persist through the overnight with damaging winds and
large hail the main hazards. Heavy rain will also be a concern with
this final round, especially in area that receive heavy rain this
morning (and that received it yesterday).

Into this weekend less active with temperatures more seasonal in the
upper 80s to low 90s with heat index only a degree or 2 over
that.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 632 AM CDT Wed Jul 31 2024

Early morning storms continue to move east, impacting KOTM for
the next few hours. Otherwise, VFR conditions for much of the
TAF period. By this evening storms will move into the area and
continue form east to west overnight. Have included -TSRA across
all sites, though further adjustments for wind and visibility
may be needed as storms develop.

&&

.HYDROLOGY...
Issued at 347 PM CDT Tue Jul 30 2024

Once again flash flooding will be possible from this afternoon into
at least Wednesday. In spite of maturing crops (which usually limit
flash flood potential this time of year), recent heavy rainfall has
led to elevated soil moisture values (and thus elevated flash flood
concerns) across much of the CWA. Right now the NASA SPoRT 4-inch
soil moisture as well as CREST and SAC-SMA upper-level soil moisture
parameters all agree on elevated soil moisture values roughly north
of a line from Sioux City to Winterset to Centerville. While soil
moisture values are elevated across much of the CWA north of this
line, the most elevated values are roughly within a 75-mile band
north of that line. In this area the soil moisture values are
elevated such that flash flooding concern is significantly higher
than normal.

With this aforementioned 75-mile wide band, it will take
significantly less rainfall than typical for this time of year to
produce flash flooding. Flash flood guidance values within this
region are as low as 1.7 inches over three hours which could easily
be achieved and exceeded with the potential rainfall through
Wednesday. Even outside this 75-mile band if the rain is heavy
enough then flash flooding would be possible elsewhere across the
CWA especially within a 125-mile band north of the aforementioned
line. Of course urban flooding will be a concern as well regardless
of location with the heavy rainfall amounts that are possible.

In terms of potential river flooding, it would be heavily dependent
on the amount, location and timing of the heavy rainfall. Although
the rivers in the area of most concern through Wednesday have
recovered significantly from the high stages associated with the
flooding last month into the early part of this month, much of the
Des Moines, Skunk and Cedar/Iowa River basins are still reporting
above (76 to 90th percentile) to much above normal (greater than
90th percentile) flows for this time of year. Right now the most
likely scenario according to QPF hydrograph ensemble and HEFS
guidance is that there would be minor to moderate rises on area
rivers with isolated moderate to significant rises possible in
isolated areas.

Make sure to stay up to date on the latest forecasts and river
information, avoid flooded areas and rivers, and never drive around
barricades or through flooded areas.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 7 PM CDT this
evening for IAZ033>035-044>048-057>061-070>075-081>086-092>097.
Flood Watch until 7 AM CDT this morning for IAZ034>036-045>049-
058>062-072>075-085-086-097.

&&

DISCUSSION...Hagenhoff
AVIATION...Hagenhoff
HYDROLOGY...Zogg
Hazardous weather outlook, Jul 31, 4:40 AM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
440 AM CDT Wed Jul 31 2024

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-010945-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
440 AM CDT Wed Jul 31 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A Flood Watch and Severe Thunderstorm Watch are in effect for the
area. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

A Heat Advisory is in effect for the area this afternoon. Please
refer to the National Weather Service website at
weather.gov/desmoines for further details.

Additional thunderstorms will arrive late this evening from the
west and move across the state overnight. Damaging winds and large
hail will be the primary threats. Heavy rain is also a concern
for areas that will have received the most rain so far this week.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few non-severe thunderstorms may linger into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed today through Thursday morning. Rainfall
amount reports are also appreciated.

Hagenhoff

In the hours before

Local storm report, Jul 31, 4:08 AM CDT, 3 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
408 AM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     Tstm Wnd Gst     4 SE Kirkville          41.11N 92.45W
07/31/2024  M63 MPH          Wapello            IA   ASOS

&&
Local storm report, Jul 31, 5:51 AM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
551 AM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     Hail             1 NE Windsor Heights    41.61N 93.70W
07/31/2024  E1.00 Inch       Polk               IA   Public

&&
Local storm report, Jul 31, 5:52 AM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
552 AM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     Hail             3 NE Des Moines         41.61N 93.57W
07/31/2024  E1.00 Inch       Polk               IA   Public

&&
Local storm report, Jul 31, 7:19 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
719 AM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     Rain             1 NNW Pella             41.43N 92.92W
07/31/2024  M4.37 Inch       Marion             IA   Mesonet

            Mesonet station AU190 Pella.

0705 AM     Rain             5 NW Floris             40.90N 92.41W
07/31/2024  M3.11 Inch       Wapello            IA   Mesonet

            Mesonet station 6427D 4 WNW Floris.

0705 AM     Rain             3 NNW Eldon             40.96N 92.24W
07/31/2024  M3.25 Inch       Wapello            IA   Mesonet

            Mesonet station 9917D 3 NNW Eldon.

0705 AM     Rain             Blakesburg              40.96N 92.64W
07/31/2024  M3.38 Inch       Wapello            IA   Mesonet

            Mesonet station 7115D Blakesburg.

0705 AM     Rain             4 WSW Prairie City      41.58N 93.30W
07/31/2024  M4.43 Inch       Jasper             IA   Mesonet

            Mesonet station 8144D 3 WSW Prairie City.

0700 AM     Rain             3 W Hartford            41.45N 93.46W
07/31/2024  M3.32 Inch       Warren             IA   Cocorahs

            Cocorahs station IA-WR-27 Carlisle 4.5 SSE.

0700 AM     Rain             2 S Pella               41.38N 92.92W
07/31/2024  M5.86 Inch       Marion             IA   CO-OP Observer

            CO-OP Observer station PEAI4 Pella.

0655 AM     Rain             2 WSW Pella             41.40N 92.95W
07/31/2024  M4.90 Inch       Marion             IA   AWOS

            AWOS station KPEA Pella Airport.

0654 AM     Rain             Des Moines Int Airport  41.53N 93.67W
07/31/2024  M3.90 Inch       Polk               IA   ASOS

            ASOS station KDSM Des Moines International
            Airport.

0600 AM     Rain             4 SW Pella              41.37N 92.98W
07/31/2024  M3.13 Inch       Marion             IA   Mesonet

            Mesonet station RRMI4 4.2 SW Pella.

&&
Local storm report, Jul 31, 7:22 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
722 AM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     Rain             2 S Minburn             41.73N 94.03W
07/31/2024  M3.50 Inch       Dallas             IA   Public

&&
Special weather statement, Jul 31, 7:34 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Des Moines IA
734 AM CDT Wed Jul 31 2024

IAZ075-311245-
Mahaska IA-
734 AM CDT Wed Jul 31 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MAHASKA COUNTY
THROUGH 745 AM CDT...

At 734 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Oskaloosa, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oskaloosa, Fremont, University Park, Rose Hill, Keomah Village, Lake
Keomah State Park, and Oskaloosa Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4124 9264 4138 9262 4138 9241 4121 9241
TIME...MOT...LOC 1234Z 275DEG 43KT 4130 9253

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Dodson

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:15 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie45 min
Jul 31, 1:49 AM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Madison, Marion, Polk, Warren41 min
Jul 31, 1:56 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie49 min
Jul 31, 2:25 AM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren50 min
Jul 31, 3:23 AM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Mahaska, Marion, Monroe, Wapello33 min
Jul 31, 3:42 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis48 min
Jul 31, 4:05 AM CDTSevere Thunderstorm WarningDMXDavis, Wapello25 min
Jul 31, 7:34 AM CDTSpecial Weather StatementDMXMahaska11 min
Jul 31, 7:47 AM CDTFlash Flood WarningDMXDavis, Monroe, Wapello5 hr
Jul 31, 8:02 AM CDTFlash Flood WarningDMXMahaska, Marion, Warren4 hr
Jul 31, 10:13 AM CDTSevere Thunderstorm WarningDMXDavis47 min
Jul 31, 10:47 AM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne43 min
Jul 31, 11:27 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis48 min
Jul 31, 12:23 PM CDTAreal Flood WarningDMXAppanoose, Davis, Mahaska, Marion, Monroe, Wapello and 1 more24 hr
Jul 31, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatDMXAdair, Adams, Audubon, Carroll, Cass, Crawford and 3 more64 min
Jul 31, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Adams, Madison, Ringgold, Taylor, Union53 min

Nearby

River Flood Warnings in Iowa, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.